| Model Number |
TRF-385 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Initial reporter: email -(b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side exchange from textured to smooth implants due to the patients concerns with the implant.Healthcare professional later reported "rupture was discovered during surgery." device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.Rupture: observed, opening device on posterior side assessed as unidentified (tear) opening (shell thickness was within specification) no further actions are required as the device was implanted.
Event or Problem Description